# SDR UALA2013013100583

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 38,302 hours, 15,702 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENANCE STATUS MESSAGE CIDS 1 DISPLAYED ON THE LOWER ECAM SCREEN.   NO MESSAGE ON ECAM FOR CIDS PERFORMED BITE TEST OF CIDS SYSTEMS, NO FAULTS NOTED.
